Publication
Title
Interpolated sub-impact factor (SIF) sequences for journal rankings
Author
Abstract
In a previous publication the journal sub-impact factor denoted as SIF, and derived sub-impact sequences have been introduced. Their calculation included a discrete step. Now we adapt this scheme to include an interpolation procedure. A mathematical proof is given showing that anomalies that may happen in the discrete approach cannot happen anymore in the interpolated approach. (C) 2015 Elsevier Ltd. All rights reserved.
Language
English
Source (journal)
Journal of informetrics. - Amsterdam
Publication
Amsterdam : 2015
ISSN
1751-1577
Volume/pages
9:4(2015), p. 907-914
ISI
000367612600017
Full text (Publisher's DOI)
Full text (publisher's version - intranet only)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 16.02.2016
Last edited 09.06.2017
To cite this reference